MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. INTERLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3339
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Codes Hypoglycemia (1912); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported an interlink system non-dehp t-connector extension set leaked due to a hole in the line.During patient infusion with total parenteral nutrition (tpn) and lipids via peripherally inserted central catheter (picc) line, blood was observed "backing out of the picc line and seeping out of the t-connector".The leak occurred for an unknown amount of time.The nurse then checked the patient¿s blood sugar, and it was found to be "28" with patient "alert and active".An intravenous line was attempted, and the t-connector was changed.The picc line was flushed with no leaks noted and good blood return.D10 bolus was initiated through the picc line and oral gel glucose administered.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
D4: lot #: reported non-valid lot numbers: 8900-0223-01 and 8900-000219-0.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: b3, h6 and h11.B3: event date: was updated to 10/13/2024.H11: the device was not returned and the lot number(s) that were reported were invalid; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20659406
Report Number1416980-2024-06464
Device Sequence Number8237142
Product Code FPA
UDI-Device Identifier00085412004747
UDI-Public(01)00085412004747
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K921899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N3339
Device Catalogue Number2N3339
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2024
Supplement Date Received by Manufacturer12/24/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIPIDS; PERIPHERALLY INSERTED CENTRAL CATHETER; TOTAL PARENTERAL NUTRITION
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown